# SDR SWAA2022050489338

- Difficulty date: March 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Pax Cabin Str 8-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS500C AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2022-165235 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS500C AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW 1-A53-12114 REV.7 TTG8Q00BLP6M. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
